MathSciNet Relay Station
MathSciNet bibliographic data
MR1856241 65H10 (68W30)
Sommese, Andrew J.; Verschelde, Jan; Wampler, Charles W. Numerical decomposition of the solution sets of polynomial systems into irreducible components. SIAM J. Numer. Anal. 38 (2001), no. 6, 2022–2046.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement